Skip to content
Crohn's and stomach pain
avatar
forgetfulagain posted:
Hey all,

I've had Crohn's for many years now but I have been feeling pretty good the last 8 months or so. My last problem was a pseudo-obstrucion that was resolved with Mestinon. I take only Asacol at this point to control Crohn's.

I've had upper GI issues over the years: gerd, ulcers in duodenum, ulcers in esophagus, this last due to clindamyacin. Now I take Prevacid twice a day and I've been fine for a good 8 years more or less.

I'm experiencing a new pain about 2 inches of so above the navel and it starts with eating almost anything (and I mean as soon as I swallow) and last a while. I've never had this specific pain and I'm wondering should I go see my GI? The pain isn't that bad (5 or so), but it is annoying.

Could Crohn's cause this kind of symptoms? Any thoughts?

Thanks!
Reply
 
avatar
OuchyCrohns responded:
Hi there, Ive been having the same pain last couple of days. Mine started with very high fever and flu like symptoms for 3 days..now its a pain all over my stomach. worse pain for me is above my belly button. Hurts really bad when I eat or drink. going to give it another few days before going to the doc.. already had a operation due to crohns.

Hope you feel better soon!


Spotlight: Member Stories

Hi there. It feels like I've been dealing with intestinal issues my whole life. I was first diagnosed with Ulcerative Colitis when I was 17; I'...More

Helpful Tips

Prednisone short term versus long term use!
Predinisone can be a very helpful anti-inflammatory drug when used over the shortest term use that is effective. Predisone and other ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.